Help your little one feel better with Infants' Motrin Concentrated Drops. Containing 50 milligrams of ibuprofen per 1.25-milliliter dose, these pediatrician-recommended drops provide up to eight hours of relief from minor aches and pains due to the common cold, flu, sore throat, headaches, and toothaches. This berry-flavored formula is free of alcohol and is for use in infants 6-23 months.
Temporarily relieves minor aches and pains due to the common cold, flu, sore throat, headaches, and toothaches
Temporarily relieves fever
Lasts up to 8 hours
For infants 6-23 months
Health Concern: Fever;Headache
Active Ingredient (in each 1.25 mL): Ibuprofen 50 mg (NSAID)*
*nonsteroidal anti-inflammatory drug
Inactive Ingredients: anhydrous citric acid, caramel, FD&C red no. 40, flavors, glycerin, polysorbate 80, pregelatinized starch, purified water, sodium benzoate, sorbitol solution, sucrose, xanthan gum
Active Ingredient Name: Ibuprofen
Instructions: Directions: This product does not contain directions or complete warnings for adult use. Do not give more than directed. Shake well before using. Find right dose on chart below. If possible, use weight to dose; otherwise use age. Measure with the dosing device provided. Do not use with any other device. Dispense liquid slowly into the child's mouth, toward the inner cheek. If needed, repeat dose every 6-8 hours. Do not use more than 4 times a day. Use only with enclosed syringe. Read all product information before using. Keep this box for important information. This product is intended for use in children ages 6 months to 23 months of age. Under 6 Mos: Ask a doctor. 12-17 lbs (6-11 mos): 1.25 ml. 18-23 lbs (12-23 mos): 1.875 ml.